# SDR V0XD20230216002

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK SUPPORT STRAP HAS MULTIPLE SIGNS OF CORROSION FROM FR22 TO FR25. CORRECTIVE ACTION IS TO REMOVE AND REPLACE WITH NEW STRAP. AVMAX WO 81031 WC1228.
